# SDR AALA20031364

- Difficulty date: December 1, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964814
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  SEAT MOUNTED EMERGENCY LIGHT AT 15G INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT 15G.  SYSTEM GROUND CHECKED NORMAL OPERATION.   CLOSED
